Uniform exponents of linear systems of differential equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1665-1676
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a1,
author = {E. A. Barabanov and A. V. Konyukh},
title = {Uniform exponents of linear systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1665--1676},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a1/}
}
E. A. Barabanov; A. V. Konyukh. Uniform exponents of linear systems of differential equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1665-1676. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a1/